# SDR GTIA2025042438882

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N2565
- Make and model: Airbus A320-232
- Aircraft serial: 7156
- Aircraft time: 306,158 hours, 13,857 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE FRONT GALLEY VOLUME KNOB MISSING-R/R MEGAPHONE IAW A320 EMERGENCY EQUIP DRAWINGS
